# SDR 2011FA0000650

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: General aviation
- Aircraft: N3892T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30221
- Engine: Lyc IO360C1C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 67054803
- Part serial: 11243
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT HAS HAD 2 NOSE GEAR TRUNNION ASSY CRACKED AT THE BOTTOM OF THE TRUNNION.  THE CRACKS ACCRUE AT THE PART THAT THE SHIMMY DAMPNER ATTACHES TO THE TRUNNION AND TUBE ASSY.
